# SDR FDEA202304050567

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26681
- Aircraft time: 75,205 hours, 29,859 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: AS150528A0032
- Condition: Damaged
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

AT FL 350 WE RECEIVED A CABIN ALTITUDE WARNING  MESSAGE.  AFTER DONNING MASKS WE RAN THE QRC AND  THEN RAN QRH 2.1.1.  WHILE RUNNING THE CABIN  ALTITUDE EMERGENCY CHECKLIST WE CONFIRMED THE CABIN  ALTITUDE WAS 11000 AND CLIMBING.  FROM THERE WE  COMMENCED AN EMERGENCY DESCENT.  DURNING THE  DESCENT WE GOT AN  CABIN AUTO INOP  AMBER MESSAGE.  COMPLIED WITH THE CHECKLIST.  REPLACED DUCT HOSE (AS1505-28A0032 IPC 21-51-15-01 ITEM 217) AND CLAMP (STBC10GG234 IPC 21-51-15-01 ITEM 215) PER ABOVE REF. RAN BOTH AIRCRAFT PACKS FOR LEAK AND OPS. CHECKS NO LEAKS NOTED, OPS. CHECKS NORMAL. BITE CHECK OF CABIN PRESSURE CONTROLLERS SHOWS NO FAULTS OR FAILS. PRESSURIZED ARCRAFT PER ABOVE REF. NO LEAKS NOTED, LEAK DOWN RATE WITHIN LIMITS PER FIG. 203 OF ABOVE REF. ACFT OK FOR SERVICE.
